# SDR C2XA08TY054

- Difficulty date: May 28, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 17,153 hours, 13,175 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569382609
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING C-CHECK, THE LEFT AILERON DAMPNER BRACKET WAS FOUND DAMAGED.  THE BRACKET WAS REMOVED AND REPLACED IAW EMB 145 SRM 51-40-02.  THE A/C IS CURRENTLY STILL IN C-CHECK.
